# SDR GTIA2023070337303

- Difficulty date: July 2, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 10,436 hours, 4,283 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MINOR FUME EVENT ON DESCENT FROM PACK 1.-RAN PACK 1 AND 2 IAW TSM 05-50-00-810-831-A. NO ODOR NOTED A/C OK FOR SERVICE.
